# SDR FDEA201507152237

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 673 hours, 22,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, DAMAGED SEAT TRACK AT APPROX STATION 1255, LBL 72.  REMOVED DAMAGED SEAT TRACK FROM STATION 1249 - 1371, LBL 48.  REPLACED SEAT TRACK AS REQUIRED IAW SRM 53.70.00 VOL I.
